# SDR A6WA2017031644850

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 31,502 hours, 30,252 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6003105720
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT BS 280 CRACKED.
